# SDR CALA2024092600692

- Difficulty date: September 25, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 48,680 hours, 17,203 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 3386
- Condition: Faulty
- Location: Te Flaps
- Part time: 48,680 hours, 17,203 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS 30 COMMANDED. FLAP NEEDLES STAYED 5. QRH FOLLOWED. FLAPS W ORKED CORRECTLY AFTER. SDR SELECTED BY TOMC. LOGPAGE LOCKED BY TOMC. REMOVED AND REPLACED FLAP POS INDICATOR IAW AMM 27-58-02. PERFORMED OPS CHECK OF FLAPS 5 SEPARATE CYCLES AND FLAP POS INDICATOR WORKED NORMAL. NO ISSUES NOTED. OK FOR SERVICE. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1359744  SN OFF 3386  INDICATOR, POSI  OFF 29-2758-9-0001 3386 ON 29-2758-9-0001 4722 UNLOCK TO CLEAR REMOVED AND REPLACED FLAP POS INDICATOR IAW AMM 27-58-02. PERFORMED OPS CHECK OF FLAPS 5 SEPARATE CYCLES AND FLAP POS INDICATOR WORKED NORMAL. NO ISSUES NOTED. OK FOR SERVICE.
